BIROn - Birkbeck Institutional Research Online

    A new infinite family of non-abelian strongly real Beauville p-groups for every odd prime p

    Fairbairn, Ben (2017) A new infinite family of non-abelian strongly real Beauville p-groups for every odd prime p. Bulletin of the London Mathematical Society 49 (5), pp. 749-754. ISSN 0024-6093.

    [img] Text
    FairbairnLMSBulletin.pdf - First Submitted (AKA Pre-print)
    Restricted to Repository staff only

    Download (328kB)
    [img]
    Preview
    Text
    15839A.pdf - Author's Accepted Manuscript

    Download (329kB) | Preview

    Abstract

    We explicitly construct infinitely many a non-abelian strongly real Beauville $p$-groups for every prime p. Until very recently only finitely many non-abelian strongly real Beauville p-groups were known and all of these were 2-groups.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Ben Fairbairn
    Date Deposited: 25 Jan 2017 12:32
    Last Modified: 23 Oct 2020 20:26
    URI: https://eprints.bbk.ac.uk/id/eprint/15839

    Statistics

    Downloads
    Activity Overview
    224Downloads
    76Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item